# SDR SWAA2021070176734

- Difficulty date: May 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR ATTACH ANGLE AT FWD GALLEY AREA.   REPLACED ANGLE (BRACKET) AND FASTENERS ENTRY DOOR AT FWD GALLEY AREA IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9.
